Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 32, No. 1, pp. 113-123 (2016)

A class of Finsler metrics with isotropic mean Berwald curvature

B. Najafi and A. Tayebi

Amirkabir University and University of Qom

Abstract: In this paper, we find a condition on $(\alpha, \beta)$-metrics under which the notions of isotropic S-curvature, weakly isotropic S-curvature and isotropic mean Berwald curvature are equivalent.

Keywords: $(\alpha, \beta)$-metric, isotropic S-curvature, isotropic E-curvature

Classification (MSC2000): 53B40; 53C60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition